The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Duke Mathematical Journal
( Vol. 92 NO.2 / (1998))
Support-Dependent Weighted Norm Estimates for Fourier Transforms, II
Boris Paneah,
Pages. 335-353
Abstract
Contents 1. Introduction
2. Basic notation and definitions
3. Statements and discussions
4. Proof of theorem 1 and corollaries 1-4
5. Proof of theorem 2
6. Proof of theorem 3 and corollary 5
7. Proof of theorem 4 and its corollaries
Key words
Mathmatical Subject Classification